MathSciNet Relay Station
MathSciNet bibliographic data
MR2318650 32A60 (32U35 60D05 60G99)
Bloom, Thomas; Shiffman, Bernard Zeros of random polynomials on $\Bbb C^m$. Math. Res. Lett. 14 (2007), no. 3, 469–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement